MathSciNet Relay Station
MathSciNet bibliographic data
MR2733679 91B55
Du, Jianguo; Huang, Tingwen; Sheng, Zhaohan; Zhang, Haibin A new method to control chaos in an economic system. Appl. Math. Comput. 217 (2010), no. 6, 2370–2380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement